MAUDE Adverse Event Report: FX SHOULDER SOLUTIONS DALLAS FX V135 REVERSED; REVERSE SHOULDER PROSTHESIS

FX SHOULDER SOLUTIONS DALLAS FX V135 REVERSED; REVERSE SHOULDER PROSTHESIS
Catalog Number 204-0906
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Joint Dislocation (2374)
Date of Event 02/01/2024
Type of Reportable Event Serious Injury
Event or Problem Description
Revision occurred approximately 6 weeks after the prior revision surgery which occurred on (b)(6) 2023.This was preceded by the primary surgery on (b)(6) 2023.No fall or other trauma reported.Revision occurred for dislocation of unknown cause.Revision was a total explant of an fx system with replacement by a competitor system.Explant includes: 40 mm + 6 stability humeral cup, 40 mm centered glenosphere, 9 mm spacer, 24 mm cementless baseplate, 36/16 system stem, 20 mm central screw, 30 mm standard screw, 20 mm locking screw (2), and 30 mm locking screw.
 
Additional Manufacturer Narrative
Patient revised two months after previous revision surgery.Revision was a total explant of fx product and replacement with competitor product.No actual, implied, or suspect link to fx product.

Brand Name
FX V135 REVERSED
Common Device Name
REVERSE SHOULDER PROSTHESIS
Manufacturer (Section D)
FX SHOULDER SOLUTIONS DALLAS
15920 addison road
addison TX 75001
Manufacturer (Section G)
FX SHOULDER SOLUTIONS DALLAS
15920 addison road
addison TX 75001
Manufacturer Contact
tristan mahler
15920 addison road
addison, TX 75001
7137326920
MDR Report Key18721748
Report Number3014128390-2024-00010
Device Sequence Number6311112
Product Code PHX
UDI-Device Identifier03701037315439
UDI-Public03701037315439
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K213117
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Device Explanted Year2024
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 02/16/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number204-0906
Device Lot NumberT1668
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/01/2024
Initial Report FDA Received Date02/16/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/01/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
PART: 105-0028 LOT: T0760; PART: 105-4520 LOT: T1777; PART: 108-4520 LOT: P1954; PART: 108-4520 LOT: T1608; PART: 108-4530 LOT: T0979; PART: 109-4530 LOT: S0027; PART: 115-4010 LOT: S0188; PART: 203-0007 LOT: U0331; PART: 318-3616 LOT: T1673
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient Age65 YR
Patient SexMale